# SDR COMA0470052

- Difficulty date: June 19, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 2,622 hours, 1,995 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5048 RECEIVED A RIGHT THRUST REVERSER UNSAFE CAUTION DURING TAKEOFF ROLL, ABORTED AND RETURNED TO THE GATE.  DEFERRED THE RIGHT THRUST REVERSER SYSTEM PER MEL 78-30-01.
